# SDR IPXA09156477

- Difficulty date: June 16, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 9,465 hours, 6,118 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING INBOARD FLAP UPPER SURFACE CHAFED, AFT OF NR 1 SPOILER.  REMOVED DAMAGE AND FABRICATED AND INSTALLED REPAIR DOUBLER PER E0-A30 0-5750-34048-A.
